MAUDE Adverse Event Report: WILSON-COOK MEDICAL COLONOSCOPY CYTOLOGY BRUSH; ENDOSCOPIC CYTOLOGY BRUSH

WILSON-COOK MEDICAL COLONOSCOPY CYTOLOGY BRUSH; ENDOSCOPIC CYTOLOGY BRUSH
Model Number CCB-7-240-3-S
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Colonoscopy cytology brush would not open, handle broken, supply wasted, had to use second brush to obtain specimen.Fda safety report id# (b)(4).

Brand Name
COLONOSCOPY CYTOLOGY BRUSH
Common Device Name
ENDOSCOPIC CYTOLOGY BRUSH
Manufacturer (Section D)
WILSON-COOK MEDICAL
winston-salem NC 27105
MDR Report Key15242186
Report NumberMW5111514
Device Sequence Number6475705
Product Code FDX
UDI-Device Identifier00827002221086
UDI-Public(01)00827002221086
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2024
Device Model NumberCCB-7-240-3-S
Device Catalogue NumberG22108
Device Lot NumberW4544830
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown